Semigroup Forum

, Volume 78, Issue 2, pp 253–261

Minimal varieties and quasivarieties of semilattices with one automorphism

Research Article

Abstract

We describe all minimal quasivarieties and all minimal varieties of semilattices with one automorphism (considered as algebras with one binary and two unary operations).

Keywords

Semilattice Automorphism Variety Quasivariety 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Puerto RicoMayagüezUSA
  2. 2.MFF UKPrague 8Czech Republic
  3. 3.Bolyai InstituteUniversity of SzegedSzegedHungary

Personalised recommendations